An integral equation of the first kind with weak singularity in an
Doklady Akademii Nauk, Tome 309 (1989) no. 6, pp. 1313-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_309_6_a7,
author = {B. S. Rubin},
title = {An integral equation of the first kind with weak singularity in an},
journal = {Doklady Akademii Nauk},
pages = {1313--1317},
year = {1989},
volume = {309},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_309_6_a7/}
}
B. S. Rubin. An integral equation of the first kind with weak singularity in an. Doklady Akademii Nauk, Tome 309 (1989) no. 6, pp. 1313-1317. http://geodesic.mathdoc.fr/item/DAN_1989_309_6_a7/